Poppers Poppers Guide Poppers Forum Poppers Reviews

concerned about partner

Posted on Poppers Guide's Forum

Topic created by Kinver
on Mon, 31 Jan 2022 at 13:41

Kinver said on Mon, 31 Jan 2022 at 13:41...

Hello everyone

very sorry if this subject has been done to death but all the information i can gather from both this forum and other sites is mixed at best.

My partner has been using these chemicals for roughly 6 months now, usually 2 or 3 times per week for about 2 to 3 hours a session, now i am unsure of how much of that is spent with the chemicals however once he is done the bathroom very much stinks of them.

Now the general consensus is that good quality ones are safe to use in moderation, the bottles have names on them and come from i believe a French website, however i have a couple of concerns as i believe my partner may either be taking too much, or staying in the room too long with them.

After each session his lips are noticeably blue, and they stay that way for a good hour after each session, secondly he takes prescription beta blockers for a heart valve related issue that causes his heart to beat faster than it should, it is my belief that these poppers increase your heart rate? in which case would be fighting the beta blockers that try to slow it down? to me that sounds like a real bad thing.

Are these genuine concerns? or am i just been overly worried?

Thanks in advance

Kinver

Anonymous said on Mon, 31 Jan 2022 at 20:56...

I would be concerned, but it's his body and he might not appreciate anyone's interference. Tread lightly.

footluv777 said on Wed, 2 Feb 2022 at 02:39...

I would advise him to stop using them. They will cause his blood pressure to drop and with his health condition could be fatal if abused. It's just not worth it no matter how good they make a person feel.

Hello1234 said on Wed, 2 Feb 2022 at 17:21...

Beta blockers lower your heart rate AND your blood pressure. Poppers also lowers your blood pressure. It causes vasodilation, which lowers your BP, your body then increases your heart rate as a counter measure. It isnít really a safe combo, especially with his heart condition. More than that though, poppers can damage your eyesight. I used them 4x in the summer last year (having never tried poppers before) and have messed my eyes up. My vision slowly improved but itís definitely not what it used to be.

A few moments of pleasure isnít worth the hassle. Try to get him to stop if you can.

Kinver said on Tue, 8 Feb 2022 at 17:18...

Thanks for the replies

I have tried dropping it into casual conversation however i get the "its fine, i know when to stop" response on each occasion, are their any side effects of these things other than the eye damage? (he is as blind as a bat without his glasses on anyways so it might be difficult to track that) i had heard that they raise your heart rate however talking to him it appears these poppers do not have that effect on him? unsure if its a person to person thing or whether its the beta blockers fighting the chemicals

Either way i am going to try and bring it up more and more in conversation, we have a really good relationship so he wont get offended with my concerns, its more just difficult to get him to realize how dangerous this is

thanks again all

Kinver

Want to post a follow-up?
  Go ahead:

Your name or nickname:

Your message:

 

Unless otherwise noted, all contents of this website are
Copyright © 2011-2017 Jack Tinoco. That said, you can use my
images and article excerpts subject to these conditions.